# SDR IXXA201309270051

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING DISCOVERED THAT THE UPPER CAP OF THE FLOORBEAM HAS CORROSION AT BS 1395, LBL 42.  R & R FLOORBEAM CAP IAW DWG 146T1215 AND SRM 51-40-02.
